Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joga

Veteran Member
  • Total Reviews

    0
  • Content Count

    200
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About joga

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1551 profile views
  1. Went to the pharmacy a couple days ago and asked what I could purchase to reduce my persistent redness. Pharmacists told me to purchase this product. Anyone ever use it!? Let me know your experiences! Better work, it costed me $32 Canadian!
  2. I totally second this!!! Sometimes my tone is perfect but majority of the time it is red, how can we reduce this!!! After going on accutane my derm told me to use retin-a...may not be a smart idea
  3. I started with retin-a in May...only been using it once/max twice a week though...derm told me to start off really lightly but begin using it more frequently as time goes on....never really listened because I didnt want to overuse it causing my face to become even more red...what do you think?
  4. Finished my first course of accutane in April. The summer months my face looked fantastic, did not get any pimples really, maybe just a couple small whiteheads, and my complexion was nice and even (red at times). The past month+ now, my face looks really red and blotchy, and I notice numerous red marks/bumps, but not even sure if they are pimples or not. Ive also gotten a few pimples over the past month, some being small, and a couple fairly large ones, but have not gotten a "breakout". And, wha
  5. sure did...but I think it was due to all the products I used on my face over the years...
  6. So im 7 months post accutane, and ive suffered from redness before, during, and after my course. Though my derm hasn't come out and actually said that I have roscea im pretty sure I do...the redness isn't too bad nowadays, sometimes my face is red than others completely normal. I currently use Dove Sensitive Skin Facial cleanser followed by Cetaphil Moisturizer nightly. You think in order to combat this redness I should change up products?? Ive been using both products for so long now im scared
  7. I got rashes on my arms as well, went away as my course went on and I never get them anymore. Im thinking maybe the change in weather is effecting my skin a bit and it just needs to adapt to these changes. I really want to try and combat the redness a bit more...my face is red at times than other times its just fine...any tips on combatting this redness??? I currently use Dove Sensitive Skin Facial Cleanser which ive been using for years now followed by Cetaphil Moisturizer...I only cleanse and
  8. So I ended my course in April...throughout summer my skin was fantastic, dont even recall getting a pimple, only problem is the redness from time to time and im still dealing with that. Ive noticed over the past month+, that red mark deposit like things (look like a pimple) forming on my skin in various places. I also notice that they dissapear sometimes a day later and no pimple ever forms. Not sure what these things are...My skin seems to be dry in different places and I never suffered from dr
  9. Thats a bit of a tuff question as I didnt really monitor the progress thoroughly...but id probably say about 2 months post tane much improvement began. Also, A bit prior to going on accutane, throughout my whole course, and even a bit after I suffered from pretty bad facial redness which had a bigger burden on me than the acne itself. I legit didnt think I would overcome this problem...BUT the redness has toned down significantly and isnt even really noticible...just thought id share that wit
  10. I finished my 5 month course in march...prior to accutane I had a few red marks, I gained a decent amount more due to the initial breakout...now, 4 months post accutane I still havent had any new breakouts and a vast majority of the red marks have pretty much disspeared!!! hang in there, all the best!! P.S, Going on accutane was the best decision I have ever made!! Should have done it earlier!
  11. shantelle, I finished a 5 month course in march. I found that my face began to flush quite a bit for a month or so being off...currently, I rarely flush and everything is going great!
  12. I did a 5 month course instead of 6. Did not have severe acne at all....ive been off for a few months now and everythings been fantastic!! Id say by beginning of month 4 I was clear. You may definately not need the 6 months.
  13. I went on accutane with mild/slightly moderate acne, and, in fact, my derm was the one highly considering it...I took 80 mg for 5 months....ive been off for a couple months now and everythings been great thus far.
  14. No...Ive noticed its been flushing at times when id flush badly during my course...like after a shower, and during exercise.
  15. I finished my course back in March and while my face often flushed in the beginning of the course it came to a firm end for the last few months. The past couple weeks or so my face has began to flush all the time...It goes away after a while but its terrible when it flushes. What could this be from?? Ive heard of post tane flushing but could it just be from the heat and sun or some other cause?
×